# SDR SWAA2018021519715

- Difficulty date: February 12, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N235WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34630
- Aircraft time: 41,539 hours, 24,581 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE RIGHT HORIZONTAL STABILIZER RIB WAS  FOUND CRACKED AT HSS 120.30,  SECOND VERTICAL STIFFENER.   REPAIRED THE RIB IAW SRM.
